ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2011.1.11352

The numerical decision of one problem of dispersion with application of zero functions of Lezhandra

Khubezhty Sh. S.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
Abstract:
A question of possibility of construction of approximate schemes with the given accuracy order for numerical solution of integral equations of dispersion theory is considered.
Keywords: singular integral, nucleon-nucleon dispersion, computational scheme, error estimate.
Language: Russian Download the full text  
For citation: Khubezhty Sh. S. The numerical decision of one problem of dispersion with application of zero functions of Lezhandra. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 71-77. DOI 10.23671/VNC.2011.1.11352


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт